`a`
Related Articles
1

On optimality conditions and duality for non-differentiable interval-valued programming problems with the generalized $(F,\rho)$-convexity

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 12 - 12, 2017

Xiuhong Chen - (email), Zhihua Li - (email)

 Abstract       References       Full Text      Related Articles

2

Quasi-convex Hamilton-Jacobi equations posed on junctions: The multi-dimensional case

Discrete and Continuous Dynamical Systems  Volume 37, Issue 12, Pages : 6405 - 6435, 2017

Cyril Imbert - (email), Régis Monneau - (email)

 Abstract       References       Full Text      Related Articles

3

Linear programming formulations of deterministic infinite horizon optimal control problems in discrete time

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3821 - 3838, 2017

Vladimir Gaitsgory - (email), Alex Parkinson - (email), Ilya Shvartsman - (email)

 Abstract       References       Full Text      Related Articles

4

Long-time asymptotic solutions of convex Hamilton-Jacobi equations depending on unknown functions

Discrete and Continuous Dynamical Systems  Volume 37, Issue 10, Pages : 5151 - 5162, 2017

Xia Li - (email)

 Abstract       References       Full Text      Related Articles

5

Homogenization of second order discrete model with local perturbation and application to traffic flow

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1437 - 1487, 2016

Nicolas Forcadel - (email), Wilfredo Salazar - (email), Mamdouh Zaydan - (email)

 Abstract       References       Full Text      Related Articles

6

Balanced growth path solutions of a Boltzmann mean field game model for knowledge growth

Kinetic and Related Models  Volume 10, Issue 1, Pages : 117 - 140, 2016

Martin Burger - (email), Alexander Lorz - (email), Marie-Therese Wolfram - (email)

 Abstract       References       Full Text      Related Articles

7

An infinite-dimensional weak KAM theory via random variables

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6167 - 6185, 2016

Diogo Gomes - (email), Levon Nurbekyan - (email)

 Abstract       References       Full Text      Related Articles

8

Weak KAM theory for HAMILTON-JACOBI equations depending on unknown functions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6487 - 6522, 2016

Xifeng Su - (email), Lin Wang - (email), Jun Yan - (email)

 Abstract       References       Full Text      Related Articles

9

On fractional vector optimization over cones with support functions

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 549 - 572, 2016

Pooja Louhan - (email), S. K. Suneja - (email)

 Abstract       References       Full Text      Related Articles

10

A dynamic domain decomposition for the eikonal-diffusion equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 109 - 123, 2015

Simone Cacace - (email), Maurizio Falcone - (email)

 Abstract       References       Full Text      Related Articles

11

Dimension theory of flows: A survey

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3345 - 3362, 2015

Luis Barreira - (email)

 Abstract       References       Full Text      Related Articles

12

Lipschitz dependence of viscosity solutions of Hamilton-Jacobi equations with respect to the parameter

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1649 - 1659, 2015

Kaizhi Wang - (email), Jun Yan - (email)

 Abstract       References       Full Text      Related Articles

13

Global propagation of singularities for time dependent Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4225 - 4239, 2015

Piermarco Cannarsa - (email), Marco Mazzola - (email), Carlo Sinestrari - (email)

 Abstract       References       Full Text      Related Articles

14

Half-linear regularization for nonconvex image restoration models

Inverse Problems and Imaging  Volume 9, Issue 2, Pages : 337 - 370, 2015

Bartomeu Coll - (email), Joan Duran - (email), Catalina Sbert - (email)

 Abstract       References       Full Text      Related Articles

15

Zubov's equation for state-constrained perturbed nonlinear systems

Mathematical Control and Related Fields  Volume 5, Issue 1, Pages : 55 - 71, 2015

Lars Grüne - (email), Hasnaa Zidani - (email)

 Abstract       References       Full Text      Related Articles

16

Mixed norms, functional Inequalities, and Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 1855 - 1867, 2014

Antonio Avantaggiati - (email), Paola Loreti - (email), Cristina Pocci - (email)

 Abstract       References       Full Text      Related Articles

17

On minimax fractional programming problems involving generalized $(H_p,r)$-invex functions

Journal of Industrial and Management Optimization  Volume 10, Issue 4, Pages : 1001 - 1018, 2014

Anurag Jayswal - (email), Ashish Kumar Prasad - (email), Izhar Ahmad - (email)

 Abstract       References       Full Text      Related Articles

18

Discussion about traffic junction modelling: Conservation laws VS Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 3, Pages : 411 - 433, 2014

Guillaume Costeseque - (email), Jean-Patrick Lebacque - (email)

 Abstract       References       Full Text      Related Articles

19

The Toland-Fenchel-Lagrange duality of DC programs for composite convex functions

Numerical Algebra, Control and Optimization  Volume 4, Issue 1, Pages : 9 - 23, 2013

Yuying Zhou - (email), Gang Li - (email)

 Abstract       References       Full Text      Related Articles

20

Higher-order mechanics: Variational principles and other topics

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 493 - 510, 2013

Pedro D. Prieto-Martínez - (email), Narciso Román-Roy - (email)

 Abstract       References       Full Text      Related Articles

21

Optimal transport and large number of particles

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1397 - 1441, 2013

Wilfrid Gangbo - (email), Andrzej Świech - (email)

 Abstract       References       Full Text      Related Articles

22

On the local theory of prescribed Jacobian equations

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1663 - 1681, 2013

Neil S. Trudinger - (email)

 Abstract       References       Full Text      Related Articles

23

Numerical discretization of Hamilton--Jacobi equations on networks

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 685 - 705, 2013

Simone Göttlich - (email), Ute Ziegler - (email), Michael Herty - (email)

 Abstract       References       Full Text      Related Articles

24

Characterizations of the $E$-Benson proper efficiency in vector optimization problems

Numerical Algebra, Control and Optimization  Volume 3, Issue 4, Pages : 643 - 653, 2013

Kequan Zhao - (email), Xinmin Yang - (email)

 Abstract       References       Full Text      Related Articles

25

Optimal investment-consumption problem with constraint

Journal of Industrial and Management Optimization  Volume 9, Issue 4, Pages : 743 - 768, 2013

Jingzhen Liu - (email), Ka-Fai Cedric Yiu - (email), Kok Lay Teo - (email)

 Abstract       References       Full Text      Related Articles

26

Optimality conditions and duality in nondifferentiable interval-valued programming

Journal of Industrial and Management Optimization  Volume 9, Issue 1, Pages : 131 - 142, 2012

Yuhua Sun - (email), Laisheng Wang - (email)

 Abstract       References       Full Text      Related Articles

27

On the homogenization of some non-coercive Hamilton--Jacobi--Isaacs equations

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 207 - 236, 2012

Martino Bardi - (email), Gabriele Terrone - (email)

 Abstract       References       Full Text      Related Articles

28

Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity

Numerical Algebra, Control and Optimization  Volume 1, Issue 3, Pages : 361 - 370, 2011

Xian-Jun Long - (email), Jing Quan - (email)

 Abstract       References       Full Text      Related Articles

29

A unified nonlinear augmented Lagrangian approach for nonconvex vector optimization

Numerical Algebra, Control and Optimization  Volume 1, Issue 3, Pages : 495 - 508, 2011

Chunrong Chen - (email)

 Abstract       References       Full Text      Related Articles

30

Duality in linear programming: From trichotomy to quadrichotomy

Journal of Industrial and Management Optimization  Volume 7, Issue 4, Pages : 1003 - 1011, 2011

Yanqun Liu - (email)

 Abstract       References       Full Text      Related Articles

31

A nonlinear multigrid solver with line Gauss-Seidel-semismooth-Newton smoother for the Fenchel pre-dual in total variation based image restoration

Inverse Problems and Imaging  Volume 5, Issue 2, Pages : 323 - 339, 2011

Ke Chen - (email), Yiqiu Dong - (email), Michael Hintermüller - (email)

 Abstract       References       Full Text      Related Articles

32

Characterization of the value function of final state constrained control problems with BV trajectories

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1567 - 1587, 2011

Ariela Briani - (email), Hasnaa Zidani - (email)

 Abstract       References       Full Text      Related Articles

33

On the convergence of singular perturbations of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1363 - 1377, 2010

Claudio Marchi - (email)

 Abstract       Full Text      Related Articles

34

A notion of extremal solutions for time periodic Hamilton-Jacobi equations

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 3, Pages : 647 - 664, 2010

Gawtum Namah - (email), Mohammed Sbihi - (email)

 Abstract       Full Text      Related Articles

35

Variational principles for spin systems and the Kirchhoff rod

Journal of Geometric Mechanics  Volume 1, Issue 4, Pages : 417 - 444, 2010

François Gay-Balma - (email), Darryl D. Holm - (email), Tudor S. Ratiu - (email)

 Abstract       Full Text      Related Articles

36

Hypercontractivity, Hopf-Lax type formulas, Ornstein-Uhlenbeck operators (II)

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 3, Pages : 525 - 545, 2009

Antonio Avantaggiati - (email), Paola Loreti - (email)

 Abstract       Full Text      Related Articles

37

Classical duality and existence results for a multi-criteria supply-demand network equilibrium model

Journal of Industrial and Management Optimization  Volume 5, Issue 3, Pages : 615 - 628, 2009

Yunan Wu - (email), T. C. Edwin Cheng - (email)

 Abstract       Full Text      Related Articles

38

Orientation waves in a director field with rotational inertia

Kinetic and Related Models  Volume 2, Issue 1, Pages : 1 - 37, 2009

Giuseppe Alì - (email), John K. Hunter - (email)

 Abstract       Full Text      Related Articles

39

An existence result for the sandpile problem on flat tables with walls

Networks and Heterogeneous Media  Volume 3, Issue 4, Pages : 815 - 830, 2008

Graziano Crasta - (email), Stefano Finzi Vita - (email)

 Abstract       Full Text      Related Articles

40

Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 287 - 298, 2008

Xian-Jun Long - (email), Nan-Jing Huang - (email), Zhi-Bin Liu - (email)

 Abstract       Full Text      Related Articles

41

Canonical dual approach to solving 0-1 quadratic programming problems

Journal of Industrial and Management Optimization  Volume 4, Issue 1, Pages : 125 - 142, 2008

Shu-Cherng Fang - (email), David Y. Gao - (email), Ruey-Lin Sheu - (email), Soon-Yi Wu - (email)

 Abstract       Full Text      Related Articles

42

Construction of solutions to a global Eikonal equation

DCDS Supplements  Volume 2007, Issue Special, Pages : 779 - 783, 2007

Chadi Nour - (email)

 Abstract       Full Text      Related Articles      

43

Solutions and optimality criteria to box constrained nonconvex minimization problems

Journal of Industrial and Management Optimization  Volume 3, Issue 2, Pages : 293 - 304, 2007

David Yang Gao - (email)

 Abstract       Full Text      Related Articles

44

An update rule and a convergence result for a penalty function method

Journal of Industrial and Management Optimization  Volume 3, Issue 2, Pages : 381 - 398, 2007

Regina S. Burachik - (email), C. Yalçın Kaya - (email)

 Abstract       Full Text      Related Articles

45

Stability and weak rotation limit of solitary waves of the Ostrovsky equation

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 4, Pages : 793 - 806, 2007

Steve Levandosky - (email), Yue Liu - (email)

 Abstract       Full Text      Related Articles

46

Time periodic viscosity solutions of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 389 - 410, 2007

Mihai Bostan - (email), Gawtum Namah - (email)

 Abstract       Full Text      Related Articles

47

Duality between packings and coverings of the Hamming space

Advances in Mathematics of Communications  Volume 1, Issue 1, Pages : 93 - 97, 2007

Gérard Cohen - (email), Alexander Vardy - (email)

 Abstract       Full Text      Related Articles

48

Metric Hopf-Lax formula with semicontinuous data

Discrete and Continuous Dynamical Systems  Volume 17, Issue 4, Pages : 713 - 729, 2007

Federica Dragoni - (email)

 Abstract       Full Text      Related Articles

49

Minimum 'energy' approximations of invariant measures for nonsingular transformations

Discrete and Continuous Dynamical Systems  Volume 14, Issue 3, Pages : 597 - 615, 2005

Christopher Bose - (email), Rua Murray - (email)

 Abstract       Full Text      Related Articles

50

Transport via mass transportation

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 2, Pages : 311 - 338, 2005

David Kinderlehrer - (email), Adrian Tudorascu - (email)

 Abstract       Full Text      Related Articles

51

Sufficient conditions and perfect duality in nonconvex minimization with inequality constraints

Journal of Industrial and Management Optimization  Volume 1, Issue 1, Pages : 53 - 63, 2005

David Yang Gao - (email)

 Abstract       Full Text      Related Articles

52

On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian

Communications on Pure and Applied Analysis  Volume 4, Issue 1, Pages : 9 - 22, 2004

L. Cherfils - (email), Y. Il'yasov - (email)

 Abstract       Full Text      Related Articles

53

Remarks on the strong maximum principle for viscosity solutions to fully nonlinear parabolic equations

Communications on Pure and Applied Analysis  Volume 3, Issue 3, Pages : 395 - 415, 2004

Francesca Da Lio - (email)

 Abstract       Full Text      Related Articles

54

Right accessibility of semicontinuous initial data for Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 447 - 459, 2003

Martino Bardi - (email), Yoshikazu Giga - (email)

 Abstract       Full Text      Related Articles

55

Discontinuous solutions for Hamilton-Jacobi equations: Uniqueness and regularity

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 167 - 192, 2002

Gui-Qiang Chen - (email), Bo Su - (email)

 Abstract       Full Text      Related Articles

56

Discontinuous elliptic problems in $R^N$: Lower and upper solutions and variational principles

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 315 - 328, 2000

Ana Maria Bertone - (email), J.V. Goncalves - (email)

 Abstract       Full Text      Related Articles

57

A characterization of the concept of duality

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 42 - 59,

 Abstract       Full Text      Related Articles